# SDR NOCA05610

- Difficulty date: July 26, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-3 DOOR EMERGENCY LIGHT INOP.  RELAMPED AND TESTED L-3 DOOR EXTERIOR EMERGENCY LIGHT PER MM 33-51-00.
